Addiction: Substance Abuse Community
How did dosing down from Fentanyl feel?
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

How did dosing down from Fentanyl feel?

I was on 50mcg for 5 months with no break through meds, then when down to 25mcg with no break through meds for a couple weeks before I switched doctors..today I put on 12mg patch and have 4 a day 15mg of Oxy ir to take for break through pain. I've been getting more achy every day. The Oxi ir makes me itch & I don't feel any better with it. Seems Norco 10/325 worked the best before I ever started the patch. The patches are a nightmare to find & fill every month.
How did anyone deal with dosing down? I drink water, my vitamins & rest when I can. I just need help & support. I'm so glad I found this group! This is my first post :)
5 Comments Post a Comment
Blank
4113881_tn?1401895587
Dont know the answer to your question but I see it got buried 3 pages down so heres a bump...hopefully someone comes along who knows.
Blank
4113881_tn?1401895587
I re-read your post...I dont have experience with fentanyl patches...but I do have experience in withdrawals and such. You say your drinking plenty of water, vitamins, and resting when you can. Id ad some light exercise to that if you can tolerate it. Other than that...it will just take some time. Have patience and you will get there.

Maybe talk to your doctor about whats going on and how you are feeling....form a plan. Glad you posted and joined this site...

good luck to you
Blank
Avatar_f_tn
I'm on my 2nd or 3rd patch. I went to pain dr and told him the Oxy was not helping much but gave me chest pressure & shortness of breath. I have a sensitivity to codeine. So now I'm on 2mg daladid 1-2 tablets every 6 hours and that just makes me tired. I'm not sure what to say to dr. I'm not taking nothing tomorrow except my 12mg patch. I started physical therapy 2 weeks ago finially! I have faith it will help. Faith is what I know works! I want to pray away the pain!
Thank you for posting & helping me realize I'm not alone.
Blank
1855076_tn?1337118903
I was on Fentanyl a couple of years ago.  I came off it too quickly and did have pretty bad withdrawal.  It sounds like you are using your medication as directed and not abusing it but that you don't like the meds you're on.  I think you might get more information on the pain management forum and if you give more information about the source of your pain and your history with treatments and meds.
Blank
4113881_tn?1401895587
I dont know your whole situation other than what you have posted and Im not trying to give you medical advice because thats not my place...but I will say to please be careful with the Dilaudid. That is THE strongest pain med on the market today and its highly addicting...very easy to OD on....and tough to withdrawal from. I speak from experience on all three I mentioned so PLEASE be careful with it.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
Top Addiction Answerers
2083449_tn?1381358308
Blank
Sonrissa
NV
3197167_tn?1348972206
Blank
clean_in_ks
KS
4522800_tn?1405696702
Blank
VICourageous
ID
495284_tn?1333897642
Blank
dominosarah
City of Dominatrix, MN
4113881_tn?1401895587
Blank
ActingBrandNew
Torrance, CA
1827057_tn?1397523877
Blank
ricart70
IN